|
Issue |
Title |
|
Vol. 36, No 4 (2021) |
NEW TYPE OF ALMOST CONVERGENCE |
Abstract
PDF
|
Elif Nuray Yildirim |
|
Vol. 35, No 2 (2020) |
NEW UPPER BOUND ON THE LARGEST LAPLACIAN EIGENVALUE OF GRAPHS |
Abstract
PDF
|
Hassan Taheri, Gholam Hossein Fath-Tabar |
|
Vol. 33 No 5 (2018) |
NONLINEAR INVARIANTS OF PLANAR POINT CLOUDS TRANSFORMED BY MATRICES |
Abstract
PDF
|
Stylianos Kotsios, Evangelos Melas |
|
Vol. 35, No 5 (2020) |
NONLINEAR NEUTRAL CAPUTO-FRACTIONAL DIFFERENCE EQUATIONS WITH APPLICATIONS TO LOTKA-VOLTERRA NEUTRAL MODEL |
Abstract
PDF
|
Mouataz Billah Mesmouli, Abdelouaheb Ardjouni, Ahcene Djoudi |
|
Vol. 34, No 3 (2019) |
NONLINEAR SINGULAR STURM-LIOUVILLE PROBLEMS WITH IMPULSIVE CONDITIONS |
Abstract
PDF
|
Bilender P. Allahverdiev, Husein Tuna |
|
Vol. 39, No 1 (2024) |
NONLOCAL BOUNDARY VALUE PROBLEM OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATION ON THE HALF-LINE |
Abstract
PDF
|
Abdellatif Ghendir Aoun |
|
Vol 31, No 1 (2016) |
NORMAL CAYLEY GRAPHS OF CERTAIN GROUPSWHICH ARE LOCALLY PRIMITIVE |
Abstract
PDF
|
Anehgaldi Mahmiani |
|
Vol. 35, No 3 (2020) |
NORMALIZATION OF HEALTH RECORDS IN THE SERBIAN LANGUAGE WITH THE AIM OF SMART HEALTH SERVICES REALIZATION |
Abstract
PDF
|
Aldina R. Avdić, Ulfeta A. Marovac, Dragan S. Janković |
|
Vol. 36, No 4 (2021) |
NOTES ON LEFT IDEALS OF SEMIPRIME RINGS WITH MULTIPLICATIVE GENERALIZED (alpha,alpha)-DERIVATIONS |
Abstract
PDF
|
Ercan Ulutaş, Öznur Gölbaşı |
|
Vol. 34, No 2 (2019) |
NULL CONTROLLABILITY OF DEGENERATE NONAUTONOMOUS PARABOLIC EQUATIONS |
Abstract
PDF
|
Abbes Benaissa, Abdelatif Kainane Mezadek, Lahcen Maniar |
|
Vol 31, No 1 (2016) |
NUMERICAL MODELING OF JENKINS MODEL BASED FERROFLUID LUBRICATION SQUEEZE FILM PERFORMANCE IN ROUGH CURVED ANNULAR PLATES UNDER THE PRESENCE OF SLIP VELOCITY |
Abstract
PDF
|
Jimit R Patel |
|
Vol. 33, No 2 (2018) |
numerical Reckoning Fixed Points for Berinde Mappings via a Faster iteration Process |
Abstract
PDF
|
Osman Alagoz, Birol Gunduz, Sezgin Akbulut |
|
Vol. 36, No 2 (2021) |
NUMERICAL SOLUTIONS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS VIA LAPLACE TRANSFORM |
Abstract
PDF
|
Süleyman Çetinkaya, Ali Demir |
|
Vol. 34, No 2 (2019) |
OCCURRENCE OF STABLE ROUGH FRACTIONAL INTEGRAL INCLUSION |
Abstract
PDF
|
Rabha W. Ibrahim, Jay Jahangiri |
|
Vol. 34, No 3 (2019) |
ON mTH-COMMUTATORS AND ANTI-COMMUTATORS INVOLVING GENERALIZED DERIVATIONS IN PRIME RINGS |
Abstract
PDF
|
Mohd Arif Raza |
|
Vol. 36, No 2 (2021) |
ON A CERTAIN TRANSFORMATION IN ALMOST CONTACT METRIC MANIFOLDS |
Abstract
PDF
|
Gherici Beldjilali, Mehmet Akif Akyol |
|
Vol 29, No 2 (2014) |
On a class of $\beta$-Kenmotsu manifolds |
Abstract
PDF
|
KRISHNENDU DE |
|
Vol. 32, No 5 (2017) |
ON A CLASSIFICATION OF PARA-SASAKIAN MANIFOLDS |
Abstract
PDF
|
Pradip Majhi, Gopal Ghosh |
|
Vol. 34, No 4 (2019) |
ON A DESIGN FROM PRIMITIVE REPRESENTATIONS OF THE FINITE SIMPLE GROUPS |
Abstract
PDF
|
Ali Reza Rahimipour |
|
Vol. 33, No 2 (2018) |
ON A GENERALIZATION OF CATALAN'S POLYNOMIALS |
Abstract
PDF
|
Goubi Mouloud |
|
Vol. 39, No 5 (2024) |
ON A GROUP APPROACH TO THE STUDY OF THE GENERAL RELATIVISTIC VACUUM CONSTRAINT EQUATIONS |
Abstract
PDF
|
Josef Mikeš, Sergey E. Stepanov, Irina I. Tsyganok |
|
Vol. 33, No 4 (2018) |
On a Kaehler manifold equipped with lift of quarter symmetric non-metric connection |
Abstract
PDF
|
Pankaj Pandey, Braj Bhushan Chaturvedi |
|
Vol 31, No 1 (2016) |
ON A SEMI-SYMMETRIC NON-METRIC CONNECTION IN AN ALMOST KENMOTSU MANIFOLD WITH NULLITY DISTRIBUTION |
Abstract
PDF
|
Gopal Ghosh |
|
Vol. 33, No 4 (2018) |
On a Subspace of a Special Finsler Space |
Abstract
PDF
|
Vivek Kumar Pandey, P. N. Pandey |
|
Vol 31, No 1 (2016) |
ON A TYPE OF SEMI-GENERALIZED RECURRENT P-SASAKIAN MANIFOLDS |
Abstract
PDF
|
Jay Prakash Singh |
|
351 - 375 of 725 Items |
<< < 10 11 12 13 14 15 16 17 18 19 > >> |